Ibrahim, Y. F., and M. F. Yousif, "On the direct sum of Dual Square Free Modules", Algebra and Discrete Mathematics, vol. 33, issue 1, pp. 99-103, 2022.
Ibrahim, Y., and M. Yousif, "Perspectivity, exchange and summand-dual-square-free modules", Communications in Algebra, vol. 50, issue 6, pp. 2488–2506, 2022.
Ibrahim, Y., and M. Yousif, "C4-MODULES WITH THE EXCHANGE PROPERTY", Communications in Algebra, In Press.
Ibrahim, Y. F., T. M. Kosan, T. C. Quynh, and M. Yousif, "Rings whose cyclics are U-modules", Journal of Algebra and Its Applications, vol. 21, issue 1, 2022.
Ibrahim, Y. F., T. Kosan, and M. F. Yousif, "Rings Whose Cyclics Are DU-Modules", Moroccan Journal of Algebra and Geometry with Applications, vol. 1, issue 1, pp. 86-97, 2022.
Ibrahim, Y. F., and M. F. Yousif, "A Decomposition Theorem For Utumi and Dual-Utumi Modules.", Bulletin of the Korean Mathematical Society., vol. 58, issue 6, pp. 1563-1567, 2021.
Ibrahim, Y. F., and M. F. Yousif, "U-Modules with transitive perspectivity", Communications in Algebra, vol. 49, issue 10, pp. 4501–4512, 2021.
Ibrahim, Y. F., and M. F. Yousif, "AB5*-modules with the exchange property", Communications in Algebra, vol. 49, issue 8, pp. 3255–3262, 2021.
Ibrahim, Y. F., and M. F. Yousif, "Correction to: Rings whose injective hulls are dual square free", Communications in Algebra, vol. 48, issue 6, pp. 2723, 2020.
Ibrahim, Y. F., and M. F. Yousif, "Rings with cyclic injective hulls", Communications in Algebra, vol. 48, issue 12, pp. 5110–5122, 2020.
Tourism